# SDR ASAA2020011403825

- Difficulty date: January 10, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 46,410 hours, 13,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13335
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Part time: 38,654 hours, 12,339 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WHEN RECALL PUSHED, EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES.  RAN FIM 21-62 TASK 837, AND FOUND THE LT PACK RAM AIR ACTUATOR FAULTING. REMOVED AND REPLACED THE LT RAM AIR ACTUATOR IAW AMM 21-51-21-400-801, OPS CHECKED GOOD.
